# SDR EISA97047

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 92.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UNDER PANEL 6401, 3RD AFT VERTICAL ANGLE CRACKED AT LOWER FASTENER APPROXIMATELY WS 92.8.  FABRICATED AND INSTALLED DOUBLER PER SRM 51-10-2.  (M)
